American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Lei Zhang. A note on the linear systems on the projective bundles over Abelian varieties. Proc. Amer. Math. Soc. 142 (2014) 2569-2580.
Abstract, references, and article information   
View Article: PDF

[2] Hisao Yoshihara. Degree of irrationality of a product of two elliptic curves. Proc. Amer. Math. Soc. 124 (1996) 1371-1375. MR 1327053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1